×
<- Back

Acute HIV Infection Presenting as Erythema Multiforme in a 45-year-old Heterosexual Man

  • : Online

 

Description

 

An acute, self-limiting hypersensitivity mucocutaneous reaction pattern, erythema multiforme (EM) is frequently associated with viral infections, most often herpes simplex, and Mycoplasma pneumoniae infection.

EM can also arise due to drug reactions, most commonly non-steroidal anti-inflammatory drugs, penicillins, sulphonamides, phenothiazines and anticonvulsants.1 

 

 

Learning Outcomes

 

  • Explain why HIV should be considered in all patients presenting with a new rash
  • Recognise why an acute HIV infection can present as febrile illness associated with any rash, including erythema multiforme
  • Give reasons why a detailed sexual history should be obtained when a patient presents with a new generalised rash
Delivery
Title
Acute HIV Infection Presenting as Erythema Multiforme in a 45-year-old Heterosexual Man
Location
Duration
30 minutes
CPD
30 minutes
Price
0.00
Location
Online
Contact Phone
Log in into view this field.
8 Views
Similar Courses and Events
HealthcareLink